Alert archive / Alabama / Small Craft Advisories in 2009
Small Craft Advisory 5, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jan 17, 2009, 3:34 PM CST. It took effect at Jan 18, 2009, 3:00 AM CST. It was in force for 69 hr.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2009, 3:34 PM CST (21:34 UTC)
- In effect from
- Jan 18, 2009, 3:00 AM CST
- Expired
- Jan 21, 2009, 12:00 AM CST
- In force
- 69 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
694 WHUS74 KMOB 172134 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 334 PM CST SAT JAN 17 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING MOBILE BAY... .APPROACHING FRONT WILL BRING SOUTH WINDS INCREASING TO BETWEEN 20 AND 25 KNOTS WITH OCCASIONAL HIGHER GUSTS FROM EARLY SUNDAY CONTINUING THROUGH SUNDAY AFTERNOON.. GMZ630-650-655-670-675-180545- /O.NEW.KMOB.SC.Y.0005.090118T0900Z-090119T0600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 334 PM CST SAT JAN 17 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT. APPROACHING FRONT WILL BRING SOUTH WINDS INCREASING TO BETWEEN 20 AND 25 KNOTS WITH OCCASIONAL HIGHER GUSTS FROM EARLY SUNDAY CONTINUING THROUGH SUNDAY AFTERNOON. FRONTAL PASSAGE SUNDAY AFTERNOON WITH A WIND SHIFT THEN INCREASING OFFSHORE FLOW AND BUILDING SEAS THROUGH SUNDAY EVENING. SEAS TO 9 FEET POSSIBLE. WIND AND SEAS DECREASE THROUGH EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
457 WHUS74 KMOB 180327 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 927 PM CST SAT JAN 17 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING MOBILE BAY... .APPROACHING FRONT WILL BRING SOUTH WINDS INCREASING TO BETWEEN 20 AND 25 KNOTS WITH OCCASIONAL HIGHER GUSTS FROM EARLY SUNDAY CONTINUING THROUGH SUNDAY AFTERNOON.. GMZ630-650-655-670-675-181130- /O.CON.KMOB.SC.Y.0005.090118T0900Z-090119T0600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 927 PM CST SAT JAN 17 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT. APPROACHING FRONT WILL BRING SOUTH WINDS INCREASING TO BETWEEN 20 AND 25 KNOTS WITH OCCASIONAL HIGHER GUSTS FROM EARLY SUNDAY CONTINUING THROUGH SUNDAY AFTERNOON. FRONTAL PASSAGE SUNDAY AFTERNOON WITH A WIND SHIFT THEN INCREASING OFFSHORE FLOW AND BUILDING SEAS THROUGH SUNDAY EVENING. SEAS TO 9 FEET POSSIBLE. WIND AND SEAS DECREASE THROUGH EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
862 WHUS74 KMOB 180952 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 352 AM CST SUN JAN 18 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING MOBILE BAY... .THE PASSAGE OF A COLD FRONT BRINGS A WIND SHIFT TO THE MARINE AREA THIS AFTERNOON. WINDS INCREASE AND SEAS WILL TREND HIGHER. GMZ650-655-670-675-181800- /O.EXT.KMOB.SC.Y.0005.000000T0000Z-090119T1300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 352 AM CST SUN JAN 18 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CST MONDAY... THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED AND IS NOW IN EFFECT UNTIL 7 AM CST MONDAY. THE FORECAST CALLS FOR AN INCREASE IN SOUTHWEST WINDS AROUND 20 KNOTS THIS MORNING BECOMING NORTHWEST THIS AFTERNOON...FOLLOWING THE FRONTAL PASSAGE. OCCASIONAL WIND GUSTS UPWARDS TO AROUND 30 KNOTS CAN ALSO BE EXPECTED. SEAS ARE FORECAST TO BUILD TO 3 TO 5 FEET WITHIN THE NEAR SHORE ZONES OUT 20 NAUTICAL MILES AND 5 TO 7 FEET...WELL OFFSHORE BETWEEN 20 AND 60 NAUTICAL MILES OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-181800- /O.EXT.KMOB.SC.Y.0005.000000T0000Z-090119T0700Z/ MOBILE BAY- 352 AM CST SUN JAN 18 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CST MONDAY... THE SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 1 AM CST MONDAY. THE FORECAST CALLS FOR AN INCREASE IN SOUTHWEST WINDS THIS MORNING BECOMING NORTHWEST AND INCREASING TO 15 TO 20 KNOTS LATER IN THE DAY...FOLLOWING THE FRONTAL PASSAGE. THE ADVISORY IS IN EFFECT DUE TO THE ANTICIPATION OF OCCASIONAL WIND GUSTS TO 20 TO 25 KNOTS. BAY WATERS WILL BECOME ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
109 WHUS74 KMOB 181611 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1011 AM CST SUN JAN 18 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING MOBILE BAY... .THE PASSAGE OF A COLD FRONT WILL BRING A WIND SHIFT TO THE MARINE AREA THIS AFTERNOON. WINDS AND SEAS WILL INCREASE. GMZ650-655-670-675-190015- /O.CON.KMOB.SC.Y.0005.000000T0000Z-090119T1300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1011 AM CST SUN JAN 18 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST MONDAY. SOUTH WINDS AROUND 20 KNOTS THIS MORNING BECOMING NORTHWEST THIS AFTERNOON BEHIND THE FRONT. OCCASIONAL WIND GUSTS UPWARDS TO AROUND 30 KNOTS CAN ALSO BE EXPECTED. SEAS WILL BUILD TO 3 TO 5 FEET WITHIN 20 NAUTICAL MILES AND 6 TO 8 FEET WELL OFFSHORE BETWEEN 20 AND 60 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-190015- /O.CON.KMOB.SC.Y.0005.000000T0000Z-090119T0700Z/ MOBILE BAY- 1011 AM CST SUN JAN 18 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CST MONDAY. SOUTH WINDS AROUND 20 KNOTS THIS MORNING BECOMING NORTHWEST THIS AFTERNOON BEHIND THE FRONT. OCCASIONAL WIND GUSTS UPWARDS TO AROUND 30 KNOTS CAN ALSO BE EXPECTED. SEAS WILL BUILD TO 3 TO 5 FEET WITHIN 20 NAUTICAL MILES AND 6 TO 8 FEET WELL OFFSHORE BETWEEN 20 AND 60 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
560 WHUS74 KMOB 182135 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 335 PM CST SUN JAN 18 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING MOBILE BAY... .A SERIES OF COLD FRONTS AHEAD OF A HIGH OVER THE PLAINS WILL BRING A INCREASING NORTH WINDS TO THE MARINE AREA THIS EVENING AND CONTINUING THROUGH EARLY WEDNESDAY. WINDS AND SEAS WILL INCREASE. GMZ630-650-655-670-675-190545- /O.EXT.KMOB.SC.Y.0005.000000T0000Z-090121T1300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 335 PM CST SUN JAN 18 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CST WEDNESDAY. NORTHWEST WINDS 20 TO 25 KNOTS THROUGH WEDNESDAY MORNING WITH OCCASIONAL GUSTS EXCEEDING 30 KNOTS. SEAS WILL BUILD TO 3 TO 5 FEET WITHIN 20 NAUTICAL MILES AND 7 TO 9 FEET WELL OFFSHORE BETWEEN 20 AND 60 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
029 WHUS74 KMOB 190328 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 928 PM CST SUN JAN 18 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING MOBILE BAY... .A SERIES OF COLD FRONTS AHEAD OF A HIGH OVER THE PLAINS WILL BRING A INCREASING NORTH WINDS TO THE MARINE AREA MONDAY... LASTING THROUGH EARLY WEDNESDAY. WINDS AND SEAS WILL INCREASE. GMZ630-650-655-670-675-191130- /O.CON.KMOB.SC.Y.0005.000000T0000Z-090121T1300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 928 PM CST SUN JAN 18 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST WEDNESDAY. WEST WINDS AROUND 15 KNOTS WILL INCREASE TO 20 TO 25 KNOTS AND BECOME NORTHWESTERLY MONDAY. THIS STRONG OFFSHORE FLOW WILL LAST THROUGH WEDNESDAY MORNING. OCCASIONAL GUSTS EXCEEDING 30 KNOTS CAN BE EXPECTED. SEAS WILL BUILD TO 3 TO 5 FEET WITHIN 20 NAUTICAL MILES AND 7 TO 9 FEET WELL OFFSHORE BETWEEN 20 AND 60 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
144 WHUS74 KMOB 190934 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 334 AM CST MON JAN 19 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING MOBILE BAY... .A STRONG COLD FRONT APPROACHING FROM THE SOUTHERN PLAINS WILL MOVE THROUGH THE MARINE AREA LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. LIGHT TO MODERATE WESTERLY WINDS...STRONGER WELL OFFSHORE...INCREASE AHEAD OF THE FRONT THEN BECOME NORTHWEST AFTER THE FRONT MOVES THROUGH. THE NORTHWEST FLOW SUBSIDES GRADUALLY TUESDAY AFTERNOON INTO TUESDAY NIGHT AS HIGH PRESSURE BUILDS INTO THE MARINE AREA. GMZ630-650-655-191745- /O.EXT.KMOB.SC.Y.0005.000000T0000Z-090120T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 334 AM CST MON JAN 19 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 12 PM CST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 12 PM CST TUESDAY. WEST WINDS NEAR 15 KNOTS WILL INCREASE TO 20 TO 25 KNOTS AND BECOME NORTHWEST TODAY WITH SEAS BUILDING TO 4 TO 6 FEET BY THIS EVENING. THE STRONG OFFSHORE FLOW CONTINUES THROUGH EARLY TUESDAY MORNING THEN DECREASES DURING THE REMAINDER OF THE MORNING HOURS WITH SEAS SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-191745- /O.EXT.KMOB.SC.Y.0005.000000T0000Z-090121T0600Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 334 AM CST MON JAN 19 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TUESDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TUESDAY NIGHT. WEST WINDS 15 TO 20 KNOTS WILL INCREASE TO AROUND 25 KNOTS AND BECOME NORTHWEST TODAY WITH SEAS BUILDING TO 6 TO 9 FEET BY THIS EVENING. THE STRONG OFFSHORE FLOW CONTINUES THROUGH TUESDAY MORNING THEN DECREASES TUESDAY AFTERNOON INTO TUESDAY EVENING WITH SEAS SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
214 WHUS74 KMOB 191720 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1120 AM CST MON JAN 19 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING MOBILE BAY... .A STRONG COLD FRONT APPROACHING FROM THE SOUTHERN PLAINS WILL MOVE THROUGH THE MARINE AREA LATE THIS AFTERNOON INTO THE EARLY EVENING. STRONG WEST WINDS WILL INCREASE WITH DISTANCE OFFSHORE AND AHEAD OF THE FRONT BECOMING NORTHWEST AFTER THE FRONT PASSES. THE WIND WILL DECREASE THROUGH TUESDAY NIGHT AS A HIGH MOVES INTO THE MARINE AREA. LIGHT OFFSHORE WINDS ON WEDNESDAY WILL VEER SOUTHEAST THROUGH FRIDAY AS THE HIGH MOVES EAST AND A LOW IN THE SOUTHERN PLAINS MOVES IN. GMZ630-650-655-200130- /O.CON.KMOB.SC.Y.0005.000000T0000Z-090120T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1120 AM CST MON JAN 19 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST TUESDAY. WEST WINDS NEAR 15 KNOTS WILL INCREASE TO 20 TO 25 KNOTS AND BECOME NORTHWEST TODAY WITH SEAS BUILDING 5 TO 7 FEET NEAR SHORE BY THIS EVENING. THE STRONG OFFSHORE FLOW CONTINUES THROUGH EARLY TUESDAY MORNING THEN DECREASES DURING THE REMAINDER OF THE MORNING WITH SEAS SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-200130- /O.CON.KMOB.SC.Y.0005.000000T0000Z-090121T0600Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1120 AM CST MON JAN 19 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TUESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TUESDAY NIGHT. WEST WINDS NEAR 15 KNOTS WILL INCREASE TO 25 TO 30 KNOTS AND BECOME NORTHWEST TODAY WITH SEAS BUILDING 8 TO 10 FEET BY THIS EVENING. THE STRONG OFFSHORE FLOW CONTINUES THROUGH EARLY TUESDAY MORNING THEN DECREASES DURING THE REMAINDER OF THE MORNING WITH SEAS SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
424 WHUS74 KMOB 192128 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 328 PM CST MON JAN 19 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING MOBILE BAY... .A STRONG COLD FRONT APPROACHING FROM THE SOUTHERN PLAINS WILL MOVE THROUGH THE MARINE AREA LATE THIS AFTERNOON INTO THE EARLY EVENING. STRONG WEST WINDS WILL INCREASE WITH DISTANCE OFFSHORE AND AHEAD OF THE FRONT BECOMING NORTHWEST AFTER THE FRONT PASSES. THE WIND WILL DECREASE THROUGH TUESDAY NIGHT AS A HIGH MOVES INTO THE MARINE AREA. LIGHT OFFSHORE WINDS ON WEDNESDAY WILL VEER SOUTHEAST THROUGH FRIDAY AS THE HIGH MOVES EAST AND A LOW IN THE SOUTHERN PLAINS MOVES IN. GMZ650-655-200530- /O.EXT.KMOB.SC.Y.0005.000000T0000Z-090121T0600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 328 PM CST MON JAN 19 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TUESDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TUESDAY NIGHT. NORTHWEST WINDS 20 TO 25 KNOTS TONIGHT BECOMING NORTH 15 TO 20 KNOTS AROUND NOON. SEAS 5 TO 7 FEET WITH ROUGH WATER IN BAYS AND COASTAL WATERWAYS ROUGH THROUGH TUESDAY MORNING WITH SEAS SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-200530- /O.EXT.KMOB.SC.Y.0005.000000T0000Z-090120T0600Z/ MOBILE BAY- 328 PM CST MON JAN 19 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. .TONIGHT...NORTHWEST WINDS AROUND 20 KNOTS DECREASING TO AROUND 15 KNOTS LATE. BAY WATERS ROUGH. WINDS GUSTY THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-200530- /O.CON.KMOB.SC.Y.0005.000000T0000Z-090121T0600Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 328 PM CST MON JAN 19 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TUESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TUESDAY NIGHT. NORTHWEST WINDS 25 TO 30 KNOTS TONIGHT LESSENING TO BELOW 20 KNOTS WEDNESDAY. SEAS 8 TO 10 FEET THROUGH TUESDAY MORNING WITH SEAS SUBSIDING BY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
517 WHUS74 KMOB 200349 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 949 PM CST MON JAN 19 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING MOBILE BAY... .A STRONG NORTHWEST WIND FLOW WILL CONTINUE INTO TUESDAY MORNING IN THE WAKE OF A COLD FRONT PUSHING SOUTH OF THE MARINE AREA. THE WIND WILL GRADUALLY DECREASE THROUGH TUESDAY NIGHT AS A HIGH MOVES INTO THE MARINE AREA. GMZ630-200900- /O.EXT.KMOB.SC.Y.0005.000000T0000Z-090120T0900Z/ MOBILE BAY- 949 PM CST MON JAN 19 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST TUESDAY... STRONG NORTHWEST WINDS BETWEEN 20 AND 25 KNOTS WILL OCCUR THROUGH 3 AM TUESDAY...AND THEN DECREASE TO 15 TO 20 KNOTS. GUSTS UPWARDS TO AROUND 30 KNOTS CAN ALSO BE EXPECTED AT TIMES. BAY WATERS WILL REMAIN ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-201200- /O.CON.KMOB.SC.Y.0005.000000T0000Z-090121T0600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 949 PM CST MON JAN 19 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TUESDAY NIGHT... STRONG NORTHWEST WINDS BETWEEN 20 AND 30 KNOTS WILL OCCUR THROUGH TUESDAY. OCCASIONAL WIND GUSTS UPWARDS TO GALE FORCE CAN ALSO BE EXPECTED TONIGHT. SEA HEIGHTS BETWEEN 5 TO 7 FEET WITHIN 20 NAUTICAL MILES...AND FROM 7 TO 10 FEET BETWEEN 20 AND 60 NAUTICAL MILES OFFSHORE WILL CONTINUE OVERNIGHT AND THEN GRADUALLY SUBSIDE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
012 WHUS74 KMOB 200947 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 347 AM CST TUE JAN 20 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM EXCEPT MOBILE BAY... .STRONG OFFSHORE WINDS OVER THE MARINE AREA WILL CONTINUE TO SLOWLY DECREASE ALONG WITH SUBSIDING SEAS THROUGH TONIGHT AS HIGH PRESSURE BUILDS INTO THE AREA. GMZ650-655-201800- /O.EXT.KMOB.SC.Y.0005.000000T0000Z-090120T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 347 AM CST TUE JAN 20 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. NORTHWEST WINDS OF 15 TO 20 KNOTS WITH FREQUENT GUSTS NEAR 25 KNOTS DURING THE MORNING WILL DECREASE TO 10 TO 15 KNOTS OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-201800- /O.CON.KMOB.SC.Y.0005.000000T0000Z-090121T0600Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 347 AM CST TUE JAN 20 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. NORTHWEST WINDS NEAR 20 KNOTS WILL DECREASE TO 15 TO 20 KNOTS BY THIS EVENING THEN DECREASE TO 10 TO 15 KNOTS OVERNIGHT. SEAS OF 6 TO 9 FEET WILL SUBSIDE TO 4 TO 6 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
497 WHUS74 KMOB 201910 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 110 PM CST TUE JAN 20 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OFFSHORE THROUGH MIDNIGHT TONIGHT... .A MODERATE TO STRONG OFFSHORE WIND FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH THIS EVENING. WINDS OVER AREA BAYS AND THE GULF WATERS OUT TO 20 NM WILL CONTINUE IN THE 15 TO 20 KNOT RANGE...WHILE FARTHER OFFSHORE WINDS WILL BE SLIGHTLY STRONGER...AROUND 20 KNOTS AND GUSTY. THIS WILL RESULT IN A CONTINUATION OF 5 TO 7 FOOT SEAS WELL OFFSHORE THOUGH THIS EVENING. DIMINISHING WINDS AND SUBSIDING SEAS ARE EXPECTED LATE TONIGHT INTO EARLY WEDNESDAY AS HIGH PRESSURE BUILDS INTO THE AREA. GMZ670-675-210600- /O.CON.KMOB.SC.Y.0005.000000T0000Z-090121T0600Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 110 PM CST TUE JAN 20 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. NORTHWEST WINDS OF 20 KNOTS AND GUSTY WILL PERSIST THROUGH LATE THIS EVENING...BUT WILL DECREASE TO 15 TO 20 KNOTS BY AROUND MIDNIGHT... THEN DECREASE TO AROUND 10 TO 15 KNOTS LATE TONIGHT AS HIGH PRESSURE BUILDS INTO THE AREA FROM THE WEST. SEAS OF 5 TO 7 FEET EARLY THIS EVENING WILL SUBSIDE TO AROUND 3 TO 5 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 17, 11:50 AM CST, 3 hours 44 minutes earlier.
Area forecast discussion, Jan 17, 11:50 AM CST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1150 AM CST SAT JAN 17 2009
.UPDATE...JUST SENT OUT UPDATED GRIDS/ZONES TO REFLECT CURRENT
TRENDS. BATTLE BETWEEN WEAK RETURN FLOW AND ADVANCING CLOUDS
AFFECTING TEMPERATURES AROSS THE REGION. APPEARS PREVIOUS FCST MAX
TEMPS FOR TODAY WERE TOO WARM...AND HAVE LOWERED THESE SOMEWHAT. WITH
THE CLOUDS MOVING IN MID 40S FOR TODAY OVER INTERIOR ZONES...WITH
UPPER 40S AND MAYBE A FEW LOWER 50S ALONG THE IMMEDIATE COASTAL ZONES
WHERE SUNSHINE WILL LAST A LITTLE LONGER. ADJUSTED CLOUD COVER FOR
THIS AFTERNOON SLIGHTLY TOO...BUT OTHERWISE NO CHANGES. 12/DS
.AVIATION UPDATE (18Z ISSUANCE)...WENT AHEAD AND MOVED UP THE CLOUD
COVER ALBEIT RATHER HIGH. CONSIDERED LATEST MOS GUIDANCE ALSO BUT
AREA WIDE IT SHOULD BE VFR OR MVFR. 77/BD
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 50 46 62 37 / 00 10 70 10
PENSACOLA 51 46 66 39 / 00 10 70 20
DESTIN 53 49 63 41 / 00 05 70 20
EVERGREEN 48 40 58 32 / 00 10 70 10
WAYNESBORO 47 44 57 32 / 00 30 70 05
CAMDEN 46 42 54 30 / 00 20 60 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 5 PM SATURDAY FOR THE FOLLOWING ZONES:
BUTLER...CLARKE...CONECUH...COVINGTON...CRENSHAW...
ESCAMBIA...MONROE...AND WILCOX.
FL...RED FLAG WARNING UNTIL 6 PM SATURDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Jan 17, 5:40 AM CST, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 540 AM CST SAT JAN 17 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-181200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 540 AM CST SAT JAN 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. A DRY AIR MASS WILL CONTINUE TO ENHANCE THE RISK FOR WILDFIRES TODAY. MINOR RIVER FLOODING IS FORECAST TO CONTINUE ACROSS SOUTHWEST ALABAMA ALONG THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AND LEROY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A COLD FRONT...APPROACHING THE SOUTHERN STATES ON SUNDAY...CLEARS THE AREA SUNDAY EVENING. AHEAD OF THE FRONT...A SMALL CHANCE OF THUNDERSTORMS EXISTS MAINLY ALONG THE IMMEDIATE COAST AND OVER THE NORTHERN GULF COASTAL WATERS SUNDAY AFTERNOON. DUE TO THE LIMITED AMOUNT OF INSTABILITY...THE RISK OF SEVERE WEATHER IS MINIMAL WITH THIS SYSTEM. MINOR RIVER FLOODING IS FORECAST THROUGH MONDAY MORNING ACROSS SOUTHWEST ALABAMA ALONG THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AND LEROY. NO HAZARDOUS WEATHER IS EXPECTED TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER AND EMERGENCY MANAGEMENT ACTIVATION FOR SEVERE WEATHER OPERATIONS WILL NOT BE REQUIRED.
Nearby
Small Craft Advisories in Alabama, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.